UNIGE document Scientific Article
previous document  unige:36580  next document
add to browser collection
Title

Semiparametric Estimation of Weak and Strong Separable Models

Authors
Rodriguez-Póo, J. M.
Vieu, Ph.
Published in Econometric Theory. 2003, vol. 19, p. 1008-1039
Full text
Article (Published version) (310 Kb) - private document Private access
Structures
Citation
(ISO format)
RODRIGUEZ-PÓO, J. M., SPERLICH, Stefan Andréas, VIEU, Ph. Semiparametric Estimation of Weak and Strong Separable Models. In: Econometric Theory, 2003, vol. 19, p. 1008-1039. https://archive-ouverte.unige.ch/unige:36580

196 hits

0 download

Update

Deposited on : 2014-05-13

Export document
Format :
Citation style :